# SDR 2004UALA00163

- Difficulty date: February 24, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 6,656 hours, 2,731 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO FWD CARGO DOOR OPEN ECAM MESSAGE. FORWARD CARGO DOOR PROXIMITY SENSOR WAS REPLACED 28WV. THE FORWARD CARGO DOOR PROXIMITY TARGET WAS ALSO ADJUSTED.
